Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Wellbutrin cause excessive sweating?

Answered by
Dr.
Dr. Harish Naik

General & Family Physician

Practicing since :2008

Answered : 2613 Questions

default
Posted on Tue, 20 Oct 2015 in Medicines and Side Effects
Question: I take Wellbutrin XL 300mg every morning. I also take a BC powder for chronic headaches. I have noticed that I have severe sweats. My head will be soaking wet. Could this be caused from the Wellbutrin.
doctor
Answered by Dr. Harish Naik 1 hour later
Brief Answer:
Wellbutrin can cause excessive sweating, but reduced with time

Detailed Answer:
Hi
Welcome to HCM

I have gone through your query.
Wellbutrin contains Bupropion, excessive perspiration has been reported, but is not common.

How long you have been on this agent. Usually excessive sweating decreases with time. If it is affecting your daily activity, you should see the prescribed doctor for further help.

Hope this helps, I'll be glad to clear any further doubt.
Take care
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Bupropion

doctor1 MD

I ve been having extremely bad constipation for over a month. I started a new medication (Cymbalta 90 mg at present). I also take 450 mg of Wellbutrin XL , as well as pain killers for a back injury/surgery that I m recovering from. I haven t had a normal bowel movement in close to a month. I ve tried enemas, stool softeners, laxatives, and nothing really works. I ve also been having stomach cramps and shooting pains in my abdomen. When I feel like I need to empty my bowels, I m unable to do so. There is pressure, but I can t evacuate. I m very concerned and not sure what the problem may be. I drink water constantly, eat fruits and veggies every day, and try to take care of myself. I ve *never* had any kind of a problem like this, except for an incident in March 2011 in which I went to the ER for an intestinal infection, which cause was never explained to me, but after four courses of antibiotics (two oral and two IV), it went away after about a week. I m 38 years old, 5 7 , and 129 lbs. I haven t had much appetite , which may be due to the increase in Cymbalta.

doctor1 MD

I have been prescribed Buspar-for panic attacks. I began taking it Saturday at 5mg in morning and 5mg at night. I have noticed my mood to be more depressed, irritable, and easily agitated, along with a strange feeling, described as a brain zap (I experienced these when I used to take Paxil and would miss a dose). I was also given qty. of 5 1mg clonazepam to take half twice daily for the severe attacks, which I have taken in the past without problem. I have been on Buproprion SR 150 mg twice daily, for about 8 months. It is now Tuesday. Should I discontinue the Buspar?

doctor1 MD

I take potassium cl er 20 meg once a day, and bupropion hcl 75 mg twice a day, and slow-mag once a day. I started taking these prescriptions about 6 weeks ago. These prescriptions have been given to me by my doctor because I have very low potassium and magnesium as a result of constant diarhea caused by Crohn s. I have noticed that my hair is very dry, brittle, and seems to be falling out. Could this be caused by these medications?

doctor1 MD

I have discovered yesterday that I am allergic to the generic wellbutrin....hives all over and taking benedryl. That I can deal with, however, I ve had chest pain pretty much nonstop. I have taken antiacids, but they don t help. I am not sure if a heart attack on a female (43) would go on so long. Had nausea as well. I had blood clots in my right lung in 07 that almost killed me. This happened a week after having jaw surgery. I ve was on blood thinners for a little over a year afterwards. How can a female tell the difference between bad indigestion and a heart attack?

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...

doctor1 MD

I’ve taken Vyvanse 70 mg for adult ADD for several years. I’d like to go off of the medication because my high deductible plan. I can manage me ADD, but my appetite goes up when I don’t take XXXXXXX Vyvanse. Can you make a suggestion?

doctor1 MD

I am bit addicted to smoking and want to get rid of the habit of smoking once for all , I have tried to many times to quit , but unable to do so , either I have quit smoking for a month and then started again due to the withdrawal symptoms and...